# SDR ASAA2015011610283

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,011 hours, 9,028 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DATALINK FULL INDICATED ON FMC.  ACFT GROUNDED.  RAN FMC DISAGREE QRH IAW FLIGHT HANDBOOK.  OPS NORMAL.  NO HISTORY OF THIS MESSAGE RECORDED.
